MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY

ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY
Catalog Number 07026935190
Medical Device Problem Codes High Test Results (2457); No Apparent Adverse Event (3189); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e 801 analyzer serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they have had ongoing issues with quality control errors and control recovery for elecsys anti-tpo on a cobas e 801 analytical unit.The customer tried recalibration but this did not resolve the issue.In addition to a complete system and sipper flow path wash, the following parts were replaced: a sample probe, a liquid level detection circuit board, a sample syringe unit, and a system reagent tube.The issue persisted after these actions.The customer provided data for two patient samples with discrepant anti-tpo results.The first patient sample initially resulted in an anti-tpo value of 37 iu/ml and it repeated with values of 9 iu/ml and 9 iu/ml.The second patient sample initially resulted in an anti-tpo value of 36 iu/ml and it repeated with values of 13 iu/ml and 9 iu/ml.
 
Additional Manufacturer Narrative
The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS ANTI-TPO
Common Device Name
SYSTEM, TEST, THYROID AUTOANTIBODY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23649808
Report Number1823260-2025-04852
Device Sequence Number13252222
Product Code JZO
UDI-Device Identifier04015630939626
UDI-Public04015630939626
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051890
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number07026935190
Device Lot Number872499
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale